Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 155-160
http://dx.doi.org/10.1155/S0161171299221552

Numerical solution of integral equations with finite part integrals

Department of Mathematics, Cairo University, Giza, Egypt

Received 22 July 1994; Revised 29 March 1995

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samir A. Ashour, “Numerical solution of integral equations with finite part integrals,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 155-160, 1999. https://doi.org/10.1155/S0161171299221552.